hi, i see youve tried to come off before from your home page, im not sure your ready to though, tapering will be very hard for you, going on what you have written there, i really hope you do get off them, tapering or cold turkey, but also you need some aftercare, so you dont keep going around in circles, go to NA,or get some counseling, you need to get your life back, best wishes, sudie
Hi StuckANDscared.. The reason maybe that you were preoccupied.. 1/2 of wd is mental and if you have a positive attitude stay busy it is doable.. The Morphine did not help you in your wd. if anything it just dug you deeper. The morphine is timed released so you still had enough in your blood stream. You will find yourself in this position over and over again until you get honest with your Dr. and cancel any refills you may have at the pharmacy.. Life is much sweeter when we are not chained to a pill to function.. Take care. lesa
I am lost on the question. You went 2-1/2 days with Hydrocodone, then you took Morphine, then you refilled your Hydrocodone and you are taking them now? There is where I am lost about the Morphine question.
Morphine is an opiate so the withdrawal is much the same if that is what you want to know.
So are you wanting to get off of the pills?
Again I apologize, the post is confusing to me.